# SDR UPS96505890

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LEFT OUTBOARD FLAP, OUTBOARD LOWER AFT SKIN IS CRACKED.  REMOVED AND  REPLACED CRACKED SKIN PANEL WITH  FABRICATED PANEL, INSTALLED PER SRM 51-40-02, EO 757-57-0073.
